EconPapers    
Economics at your fingertips  
 

The Deterministic Optimal Liquidation Problem

Pavol Brunovský (), Margaréta Halická () and Mario Mitas ()
Additional contact information
Pavol Brunovský: Comenius University in Bratislava
Margaréta Halická: Comenius University in Bratislava
Mario Mitas: Comenius University in Bratislava

A chapter in Control Systems and Mathematical Methods in Economics, 2018, pp 267-278 from Springer

Abstract: Abstract A one-dimensional free terminal time optimal control problem stemming from mathematical finance is studied. To find the optimal solution and prove its optimality the standard maximum principle procedure including Arrow’s sufficiency theorem is combined with specific properties of the problem. Certain unexpected features of the solution are pointed out and discussed.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-319-75169-6_13

Ordering information: This item can be ordered from
http://www.springer.com/9783319751696

DOI: 10.1007/978-3-319-75169-6_13

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-319-75169-6_13